Keyword : nondeterministic operator

Two Topics in Nonlinear System Analysis through Fixed Point Theorems
Shin'ichi OISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/07/25
Vol. E77-A  No. 7 ; pp. 1144-1153
Type of Manuscript:  Special Section PAPER (Special Section on Surveys of Researches in CAS Fields in the Last Two Decades, )
nonlinear analysisnondeterministic operatorinterval analysisfuzzy mappingnonlinear boundary value problemcomputer assisted analysis
 Summary | Full Text:PDF(630.3KB)